| Model Number |
DDPB3D1 |
| Medical Device Problem Codes |
Failure to Deliver Shock/Stimulation (1133); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Atrial Fibrillation (1729)
| Date of Event |
08/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: 407658 lead implanted: on (b)(6) 2007.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the right ventricular (rv) lead triggered an rv lead noise warning.In addition, oversensing noise episodes were noted as well as intermittent t-wave oversensing (twos).The rv lead had also exhibited a lead integrity alert (lia) due to sensing integrity counter (sic) and high-rate non-sustained episodes.After further review, it was determined the patient's implantable cardioverter defibrillator (icd) appeared to show the lead noise discriminator withholding therapy; however, it was believed the patient was only experiencing atrial fibrillation (af) with rapid ventricular response.The icd and rv lead remain in use.No further patient complications have been reported as a result of this event.